T Nation

TRT 1 Year Update


#82

When doing cardio my HR comes down from its peak quickly but stays elevated for about an hour. My resting rate is about 76. After cardio stays closer to 100.

Is this normal? Does it happen to you?


#83

Just checking my data and it does look like I stay about 10 bpm higher for an hour or so after my HIIT cardio.


#84

Thx.
Btw not sure if I am getting used to the im shots after my e2 crashed. But last night was itchy in many parts of my body. Pissed alot today and my bloated belly is so much better.
I gather my e2 was up from crash and came back down to normal I hope.
Seems like I get itchy when my levels move.

Took labs today anyway. Can’t wait for results but they are only 3 weeks after change in eliminating zinc and lemon. We see.


#85

Your HCT/HGB good? Only concern with itching. Unless its dry skin.


#86

This is exactly what I experienced, the itchiness got worse later in the day after my daily injection. I have a theory that it’s a minor spike in RBC, HCT and or HGB that doesn’t show up on blood test until weeks later as it builds up.

I’m experiencing it a little bit on the sesame seed oil as well, no cough though. Donating platelets on Saturday since platelets was the only thing sticking out on blood testing, never seen platelets that high before, even on 50mg twice weekly because levels are dropping in between injections whereas now they aren’t as much.

Let me guess warm or hot water makes it itch more?


#87

Itching was bad in bed. All day I was good. And I injected a few hours ago. Usually only my ear itches more frequently. Wierd.

Am glad I took labs.

Your thought is interesting. I need to keep track to see if I get itchy again the night before injection. If e2 comes low again I need to up either up dose or go back to subq. Or consider stopping fiber supp which I need an alternative then maybe back to probiotic. Not sure if it is the actual fiber supp or the fact am going regular.

It may also have been the fiber supp that made me finally go regular. So after reading I believe that estrogen can get re absorbed in body in the digestive system when I was constipated often.

Not sure I can say it was the switch to im cause the lab that should low e2 was after only 1 im shot. Am leaning it was the bulk forming fiber. That was the only recent change.

I will post labs next week and discuss options on here.
My lab I wrote in cotton seed test and food panel that includes sesame in case I switch. Thank God I can write in what labs I want.
Thanks.


#88

What was your platelet reading? Platelets recover after 24 hours so not sure donating is the same as HCT where iron is taken and the body doesn’t naturally replenish that.


#89

I had a blood test today that showed very high levels of bilirubin which is known to cause extreme itching and burning since the liver is unable to clear out bilirubin which accumulates in the blood causing the itching, burning sensation.

The liver is unable to clear out old or dead red blood cells and get backed up, yellowing of the skin is another sign which the doctor noted.

When beginning an EOD protocol I do experience very minor burning sensation for a brief moment occasionally and after 6 weeks it doesn’t happen any longer. Being 30% body fat must affect the liver’s metabolism filtering out toxins that needs to be excreted (estrogen & bilirubin) into the urine and stool.

All my CBC results were lower than they have ever been, HCT 43.2, Hemo 14.4, platelets 271/mcL and RBC 5.10. Since my levels are so stable on a daily protocol I asume levels never decrease and it backs up my system with bilirubin which is an acid compound.

When beginning an EOD protocol I do experience very minor burning sensation for a brief moment and after 6 weeks it doesn’t happen any longer. Being 30% body fat must affect the liver’s metabolism filtering out toxins that needs to be excreted (estrogen & bilirubin) into the urine and stool.

Perhaps you are experiencing a similar situation Charlie, but understand I not suggesting liver disease only that TRT keeps testosterone much more stable instead of the lower levels at midday and in the evening we see with natural production.

Pruritus (Itching)


#90

271 is not high platelets. Anything over 400 is considered high.


#91

So I got my e2 sensitive back. It’s 29.

So if I was crashed am no longer crashed. I should have just stuck with lab corp.

Last reading at Bioreference was estradiol 23 e2 sensitive less than 5. I wonder the sensitive was a lab error.

Anyway I had stopped zinc and my frequent lemon water.
I think if I did crash it may have been something acute not the zinc. Perhaps the lemon water overdose I did recently.

I will retake e2 in a few I see where it will rest at.
Seems like the im shots are a bit of a pain. But I will continue them. I just really have an issue doing my right delt cause hard to use syringe in my left hand. Usually get pain after injection on right arm. Probably because of angled awkward Injection using left hand.

Oh and my food allergy profile indicates a low allergy (class 1) to :fried_shrimp:. Cottonseed was 0.

I have other results like CBC , testosterone, and regular estradiol. Will report when i get full report. I was only able to get e2 sensitive over the phone they busy. Report not final so can’t get from lab corp yet.


#92

@systemlord

Since starting TRT, my bilirubin number has been increasing. Its always High normal.

The doctor and I pulled up my lab and put my HGB/HCT and Bilirubin and they correlated. Which makes sense. Not sure if that will help you at all.

If I remember CDG helps the body rid of bili. What are they having you do?


#93

My Bilirubin is double the ranges and HCT 43%, HGB 14.0. Only 7mg daily in 3 weeks got me a Total T of 417, Free T 15 pg/mL and E2 26 pg/mL, surely I would have been double these numbers after another 3 weeks?

On an EOD protocol for the first 6 weeks I do experience minor burning in left shoulder blade that is gone after 6 weeks.

I’m leaning towards my liver is unable to process the toxins out of my body and are accumulating in the blood and then being deposited in the skin causing this itching and burning sensation. I expect this sort of thing to happen when you take a guy who bodily functions are broken and give him very healthy testosterone levels he would have do to other functions not metabolically improved just yet.

I had a blood draw today to check for allergies to either cottonseed and sesame seed.


#94

What are you doing to address the jaundice, excessive bili?


#95

Prevalite packets twice daily to help excrete the bilirubin. I stopped TRT 2 days ago to speed up the process.

The last time I attempted a daily protocol that produced the same itching and burning, it took 4-5 weeks after going back to an EOD protocol for the symptoms to resolve on their own.

I’m thinking keeping levels more stable is making my liver work harder to excrete toxins whereas an EOD protocol the symptoms are minor and only happen occasionally, maybe once every week for only a few seconds.

Liver metabolism is low yet liver function looks fine, my metabolic process is shit so I must assume liver isn’t up to par just yet.

I haven’t been able to keep good testosterone levels do to high estrogen, I keep retreating dosage metabolic process suffers as a result.

I now have aromasin to use which I tolerate better than anastrozole, but must take a break and restart 20mg EOD protocol.


#96

Did they speculate why it was happening? Any changes to prevent in future?

Had you taken anything that would have affected your liver?


#97

Ever since I started testing Bilirubin it’s been above range. (Since 2016) I was wondering if it’s something to be concerned about if other liver bloods came back in the normal range? My GP just said some people have high Bilirubin and it’s not an issue. Said it was Gilbert’s syndrome.


#98

If you have high HCT/HGB, why is itching/dry skin a concern?


#99

Its a symptom.


#100

So I got more numbers just don’t have total and free t.

E2 sensitive 29.2
Estradiol 23
Shbg 26
RBC 5.26 (4.14-5.8)
Hemoglobin 16.7 range to 17.7
Hct 48.1
Platelets 234 range to 379

I think my hct peaks and could have caused my itchiness.
Lab at trough.

We’ll wait for the total t and free t

But I see my options as

Reduce dose and stay on IM - on 100mg now for 4 weeks
Go back to subq -was on 90 mg

Or wait a few more weeks to recheck CBC since I made a change to protocol 4 weeks ago. - I think I like this one I can reevaluate if itching continues

If I reduce dose I wonder if e2 will go down to much.

@alldayeveryday @highpull @alphagunner @NH_Watts @unreal24278


#101

:+1:t3: